# SDR UPS99830160

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 889
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, LEFT WING O/B LEADING EDGE, OUTBOARD END TOP SIDE SKIN IS CRACKED STA 889.  FABRICATED AND INSTALLED REPAIR IAW DC8 SRM 57-2-1 & 51-1-21.
